Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Tingling on right side of head, sharp throb behind right eye, sleeplessness. Is it Brain disorder?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I have ongoing tingling on the top righthand side of head and down right side of head with sharp throb around behind right eye area that is persistent andcomes and goes every few minutes - it has been like this for two days and is affecting my sleep, painkillers don't seem to work - not sure whether it is related to possible brain disorder or not
Posted Sat, 5 May 2012 in Ear, Nose and Throat Problems
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

I would be able to answer your query well , if you can provide me with some more details on your problem like :

1) Do you have any associated symptoms like dizziness, nausea, blurring of vision,running nose etc ?

2) Do you have any problems in the extremities like weakness in the limbs or tingling in the limbs ?

3) Do you have palpitation or increased heart rate ?

4) What medication have you been using till now ?

Anticipating your response,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor